# SDR 07FDEA04612

- Difficulty date: October 16, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10
- Aircraft serial: 46705
- Aircraft time: 53,359 hours, 25,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680503
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK (EQUIPMENT TIE DOWN TRACK) AT APPROX BL 91 LT AND BETWEEN FS 392 AND 25 HAS CORROSION.  REMOVED, FAB'D AND INSTALLED SEAT TRACK IAW SRM 53-70-00 FIG 5 SHT 2 VOL I AND DAC DWG ABA 7680.
